Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 27, 2008, 6:53 AM EST for 8 counties in Florida. It took effect at Jan 27, 2008, 1:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2008, 6:53 AM EST (11:53 UTC)
- In effect from
- Jan 27, 2008, 1:00 PM EST
- Expired
- Jan 27, 2008, 6:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 271153 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 653 AM EST SUN JAN 27 2008 ...FIRE WEATHER WARNING IN EFFECT THIS AFTERNOON FOR ALL BUT WESTERN PORTIONS OF THE FLORIDA BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL AREAS...FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL AREAS...FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD BACK ACROSS THE SOUTHEAST U.S. TODAY...BRINGING ANOTHER SURGE OF COOLER DRIER AIR TO THE REGION. THE DRIER AIR IN COMBINATION WITH WARMER DAYTIME TEMPERATURES WILL RESULT IN MARGINAL DURATIONS OF LOW RELATIVE HUMIDITIES OVER ALL OF THE FLORIDA BIG BEND EXCEPT WESTERN PORTIONS AND THE IMMEDIATE COAST... FLZ007-009>015-026-272000- /O.CAN.KTAE.FW.A.0007.080127T1700Z-080127T2300Z/ /O.CON.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY- 653 AM EST SUN JAN 27 2008 /553 AM CST SUN JAN 27 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ016>019-027>029-034-272000- /O.UPG.KTAE.FW.A.0007.080127T1700Z-080127T2300Z/ /O.NEW.KTAE.FW.W.0009.080127T1800Z-080127T2300Z/ /O.CON.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 653 AM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING FROM 1 PM TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AFTERNOON. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-272000- /O.EXB.KTAE.FW.A.0008.080128T1800Z-080128T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 653 AM EST SUN JAN 27 2008 /553 AM CST SUN JAN 27 2008/ ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ DUVAL
1 follow-up statement
000 WWUS82 KTAE 271919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL BUT WESTERN PORTIONS OF THE FLORIDA BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL AREAS...FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL AREAS...FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE AND A DRY AIR MASS WILL SET IN TO ALLOW FOR RH VALUES TO DROP BELOW 35% FOR 3 TO 4 HOURS THIS AFTERNOON...RIGHT AROUND CRITERIA LEVELS FOR THE BIG BEND. RH VALUES ARE EXPECTED TO DROP BELOW 35% FOR A MARGINAL DURATION FOR THE EASTERN FL PANHANDLE. THE DRIEST AIR WILL SET INTO THE TRI-STATE AREA ON MONDAY. TEMPS SHOULD BE WARMER ON MONDAY WITH DEW POINTS DROPPING FURTHER...YIELDING FORECASTED RH VALUES NEAR OR BELOW 25% ACROSS THE AREA. RED FLAG CONDITIONS ARE EXPECTED ACROSS FLORIDA BIG BEND AND EASTERN PANHANDLE...WITH NEAR RED FLAG CONDITIONS EXPECTED FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ016>019-027>029-034-272300- /O.UPG.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/ /O.NEW.KTAE.FW.W.0010.080128T1700Z-080128T2300Z/ /O.CON.KTAE.FW.W.0009.000000T0000Z-080127T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 219 PM EST SUN JAN 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>015-026-272300- /O.UPG.KTAE.FW.A.0008.080128T1700Z-080128T2300Z/ /O.NEW.KTAE.FW.W.0010.080128T1700Z-080128T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY- 219 PM EST SUN JAN 27 2008 /119 PM CST SUN JAN 27 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-272300- /O.CON.KTAE.FW.A.0008.080128T1800Z-080128T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 219 PM EST SUN JAN 27 2008 /119 PM CST SUN JAN 27 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ WOODRUM/JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 2:40 AM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Jan 27, 2:40 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EST SUN JAN 27 2008
.DISCUSSION...THE WEAK SFC LOW WHICH BROUGHT THE COLD RAIN TO THE
REGION ON SATURDAY CONTINUES TO MOVE E-SE TO THE SOUTH OF OUR
COASTAL WATERS. OTHER THAN A FEW PATCHES OF DRIZZLE OR LIGHT
SPRINKLES OVER THE SE FL BIG BEND...THE RAINFALL HAS COME TO AN END
OVER THE AREA. HOWEVER...A VERY EXTENSIVE LOW CLOUD DECK STILL
ENSHROUDS MUCH OF THE SE U.S. IN ITS WAKE...WHICH SHOULD DELAY THE
CLEARING PROCESS EVEN FURTHER. THIS WILL ALSO KEEP LOW TEMPS UP A
FEW DEGREES OVERNIGHT...WHICH SHOULD JUST ABOUT ELIMINATE THE CHANCE
FOR A LIGHT FREEZE OVER SE AL AND NORTHERN SECTIONS OF SW GA. OVER
THE COASTAL WATERS...THE SFC LOW IS CAUSING WIND DIRECTIONS TO
REMAIN OUT OF THE SE OVER THE OFFSHORE EASTERN LEG...WITH NE WINDS
ELSEWHERE. EXPECT THESE WINDS TO BECOME MORE NORTHERLY OVERNIGHT
OVER ALL AREAS AND STRENGTHEN TO SCEC LEVELS TOWARDS MORNING.
&&
.SHORT TERM...AS THE WEAK SFC LOW CONTINUES TO GRADUALLY PULL
FURTHER AWAY FROM THE REGION...A HIGH PRESSURE RIDGE OF CONTINENTAL
ORIGIN WILL BUILD IN FROM THE NORTHWEST TODAY. INITIALLY...THE MAIN
CONCERN WILL BE THE ABILITY OF THIS RIDGE TO ERODE THE ENTRENCHED
LOW CLOUD DECK THIS MORNING. AM A BIT CONCERNED THAT THE GFS AND NAM
MAY BE SLIGHTLY TOO FAST WITH THE CLEARING PROCESS...WHICH BOTH
MODELS SHOW AROUND 12Z. IF THIS PROCESS IS SIGNIFICANTLY SLOWER...
THIS COULD HAVE IMPLICATIONS ON HIGH TEMPS AND FIRE WX...BUT
CURRENTLY EXPECT MINIMAL IMPACTS WITH A TIMING BETWEEN 12 AND 15Z.
IN ANY EVENT...BY AFTERNOON...SKIES SHOULD BECOME MOSTLY SUNNY WITH
HIGHS REACHING THE LOWER TO MIDDLE 60S. FOR TONIGHT...DESPITE THE
CONTINENTAL ORIGIN OF THE RIDGE...ITS POSITION WHICH IS EXPECTED TO
BE CENTERED JUST TO OUR N...WILL FINALLY BE FAVORABLE TO PRODUCE A
GOOD RADIATIONAL COOLING EVENT. WITH WINDS BECOMING NEAR CALM OVER
THE INTERIOR BY A COUPLE OF HOURS AFTER SUNSET...TEMPERATURES SHOULD
FALL QUICKLY AND REACH LIGHT FREEZE CONDITIONS OF 28 TO 31 DEGREES
BY MORNING AWAY FROM THE COAST. DURATIONS BELOW FREEZING ARE
EXPECTED TO BE 2 TO 4 HRS...WITH UP TO 6 HRS POSSIBLE IN THE
NORMALLY COLDER LOCATIONS. AFTER THE CHILLY START ON MONDAY
MORNING...HIGHS WILL REBOUND INTO THE MID TO PERHAPS UPPER 60S UNDER
PLENTY OF SUNSHINE. WITH THE NEXT WEAK COLD FRONT NOW LIKELY HOLDING
OFF UNTIL TUESDAY NIGHT...HIGH TEMPS COULD CRACK THE 70 DEGREE MARK
ON TUESDAY AS WINDS BECOME ONSHORE FROM THE GULF OF MEXICO.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)...LARGE SCALE PATTERN
REMAINS ONE OF A STRONG EASTERN PACIFIC RIDGE AND A DOWNSTREAM BROAD
TROF OVER THE CONUS. THE MEAN HEIGHT ANOMALY CHARTS INDICATE THAT
THE TROF AXIS IS SHIFTED TOWARD THE WESTERN U.S. AND THIS SEEMS TO
BE VERIFIED WITH THE MODEL FORECASTS CONTINUING TO SHOW A TENDENCY
FOR THE SHORT WAVES TO BOTTOM OUT BEFORE THEY REACH THE CENTRAL U.S.
NOT A LOT OF DISAGREEMENT BETWEEN THE GFS AND THE ECMWF REGARDING
THE NEXT TWO SYSTEMS TO IMPACT THE SOUTHEAST U.S. DURING THE COMING
WEEK...SOME MINOR DIFFERENCES IN TIMING DUE TO THE CONTINUED TREND
OF THE ECMWF TO FORECAST A SOMEWHAT MORE AMPLIFIED SYSTEM. WILL USE
A BLEND OF THE TWO WITH A SLANT TOWARDS THE GFS BASED ON IT RECENT
PERFORMANCE. BOTH SYSTEMS HAVE THE POTENTIAL TO BRING MORE MUCH
NEEDED RAIN TO THE SOUTHEAST U.S. WITH THE SECOND ONE TOWARD THE END
OF THE WEEK LOOKING THE MOST PROMISING. THE FIRST SYSTEM WILL PUSH A
FRONT THROUGH ON WEDNESDAY...HOWEVER THE SECOND MORE VIGOROUS SHORT
WAVE WILL FOLLOW CLOSELY BEHIND...SWINGING OUT OF THE BOTTOM OF THE
TROUGH ON THURSDAY...AND GENERATING A SURFACE LOW OVER THE NORTHWEST
GULF THAT WILL MOVE RAPIDLY NORTHEASTWARD INTO THE LOWER MISSISSIPPI
VALLEY. THIS SHOULD PRODUCE A SIGNIFICANT OVERRUNNING EVENT WITH THE
MAIN IMPACT TO THE NORTHWEST AND NORTH OF OUR AREA. AS THE LOW RACES
NORTHEASTWARD TOWARDS THE MID ATLANTIC STATES...A COLD FRONT WILL
SWEEP EASTWARD ACROSS OUR AREA ON FRIDAY...POSSIBLY ACCOMPANIED BY A
PRE FRONTAL SQUALL LINE...AS IT APPEARS THERE WILL BE AN OPPORTUNITY
FOR SOME GOOD SOUTHERLY RETURN FLOW TO DEVELOP AHEAD OF IT.
&&
.AVIATION...PRECIPITATION HAS ENDED AND IFR CEILINGS CURRENTLY
DOMINATE THE TRI STATE REGION THIS MORNING. THERE IS WIDESPREAD MIST
BEING REPORTED BUT ONLY ISOLATED PATCHES OF VISIBILITIES BELOW MVFR
CATEGORY. LOW CLOUD COVER SHOULD LIMIT FOG DEVELOPMENT BUT WITH LOW
LEVEL MOISTURE REMAINING FROM SATURDAY PRECIPITATION EXPECT
WIDESPREAD VISIBILITIES IN THE MVFR CATEGORY WITH IFR VISIBILITIES
OVER PORTIONS OF SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND BY
DAYBREAK. MAIN FORECAST PROBLEM REMAINS HOW RAPIDLY CLOUDS WILL
DISSIPATE AS DRIER AIR IS NOW BEGINNING TO SPREAD INTO THE AREA ON
LIGHT NORTHERLY WINDS. MOST GUIDANCE SHOWS RAPID CLEARING AFTER
SUNRISE AND HAVE WRITTEN THE TERMINAL FORECASTS TO INDICATE THIS
TREND BUT A LITTLE LATER...15Z-16Z...THAN GUIDANCE IS FORECASTING...
DUE TO THE EXTENSIVE LOW CLOUD COVER REMAINING OVER THE AREA. EXPECT
VFR CONDITIONS BY MID MORNING THROUGH THE REMAINDER OF THE FORECAST
PERIOD AND BEYOND.
&&
.MARINE...AFTER A BRIEF PERIOD OF SCEC CONDITIONS THIS MORNING...THE
NORTHERLY WINDS WILL SUBSIDE THIS AFTERNOON...AND SHOULD REMAIN
LIGHT THROUGH MONDAY AS THE SFC RIDGE REMAINS IN CONTROL. AS THE
HIGH MOVES OFF TO THE EAST ON TUESDAY...WINDS WILL VEER AROUND TO
THE SE THEN S...AND MAY INCREASE TO SCEC OR SCA LEVELS ON TUESDAY
NIGHT AHEAD OF THE NEXT COLD FRONT.
&&
.FIRE WEATHER...AS WAS EXPECTED...THIS AFTERNOON WILL BE A VERY
BORDERLINE CASE FOR RED FLAG CONDITIONS ACROSS N FL...AND DECIDED TO
ONLY UPGRADE THE INTERIOR OF THE FL BIG BEND TO A RED FLAG WARNING.
OVER THE FL PANHANDLE...SUB 35% RH DURATIONS ARE ONLY EXPECTED TO BE
1-2 HRS...THEREFORE...THE WATCH WAS DROPPED. WITH WARMER HIGH TEMPS
AND EVEN LOWER SFC TDS ON MONDAY...RED FLAG CONDITIONS SHOULD BE
MORE WIDESPREAD ACROSS N FL...AND MORE BORDERLINE ACROSS GA AND AL
WHERE A NEW WATCH WILL BE INITIATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 64 30 66 35 72 / 0 0 0 05 10
PANAMA CITY 61 34 64 44 71 / 0 0 0 05 10
DOTHAN 61 29 66 40 72 / 0 0 0 05 20
ALBANY 64 28 66 35 72 / 0 0 0 05 10
VALDOSTA 63 30 66 34 73 / 0 0 0 05 10
CROSS CITY 64 29 67 34 73 / 0 0 0 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WX WATCH MON AFTN ALL ZONES.
GA...FIRE WX WATCH MON AFTN ALL ZONES.
FL...RED FLAG WARNING 1 PM UNTIL 6 PM EST THIS AFTN FOR THE
FOLLOWING ZONES: DIXIE...GADSDEN...JEFFERSON...LAFAYETTE...
LEON...MADISON...TAYLOR...AND WAKULLA AWAY FROM THE COAST.
FIRE WX WATCH MON AFTN ALL ZONES.
GM...NONE.
&&
PUBLIC/MARINE/FIRE WX...GOULD
AVIATION/LONG TERM...DUVALHazardous weather outlook, Jan 27, 5:50 AM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 550 AM EST SUN JAN 27 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-281100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 550 AM EST SUN JAN 27 2008 /450 AM CST SUN JAN 27 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE BUILDING IN FROM THE NORTHWEST WILL PRODUCE CLEARING SKIES ACROSS THE REGION THIS MORNING...WITH MOSTLY SUNNY AND MILD CONDITIONS THIS AFTERNOON. UNDER CLEAR SKIES AND LIGHT WINDS TONIGHT... TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S OVER MUCH OF THE AREA...RESULTING IN A 2 TO 4 HOUR LIGHT FREEZE AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTER FAIR AND WARMER CONDITIONS FOR MONDAY AND TUESDAY...THE NEXT COLD FRONT WILL BRING A CHANCE OF RAIN TO THE AREA ON TUESDAY NIGHT AND WEDNESDAY. BY THE END OF THE WEEK...A MUCH STRONGER LOW PRESSURE SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA...SOME OF WHICH COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 2:19 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.